EconPapers    
Economics at your fingertips  
 

A Multiple Iterated Integral Inequality and Applications

Zongyi Hou and Wu-Sheng Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We establish new multiple iterated Volterra‐Fredholm type integral inequalities, where the composite function w(u(s)) of the unknown function u with nonlinear function w in integral functions in [Ma, QH, Pečarić, J: Estimates on solutions of some new nonlinear retarded Volterra‐Fredholm type integral inequalities. Nonlinear Anal. 69 (2008) 393–407] is changed into the composite functions w1(u(s)), w2(u(s)), …, wn (u(s)) of the unknown function u with different nonlinear functions w1, w2, …, wn, respectively. By adopting novel analysis techniques, the upper bounds of the embedded unknown functions are estimated explicitly. The derived results can be applied in the study of solutions of ordinary differential equations and integral equations.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/327943

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:327943

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:327943